Pediatric Dermatology · 1999 · 33 citations · 12 references
MedicineDermatologyPharmacotherapyChemotherapyPediatric DermatologyPediatric OncologyDermatologic Toxicity ManagementPediatric ChemotherapyPediatric LeukemiasPediatric LymphomasAcute Lymphoblastic Leukemia TreatmentBlister Formation PathogenesisChemotherapy-induced Dermatologic ToxicityChemotherapy-related ToxicityHigh-dose Methotrexate TherapyMedication-induced ErythemaPediatric Lymphoid NeoplasmsSkin Erythema
Scant information is available concerning the occurrence and evolution of chemotherapy-induced acral erythema in children receiving intravenous high-dose methotrexate (MTX). Among 50 children with acute lymphoblastic leukemia or lymphoblastic lymphoma receiving a total of 203 courses of high-dose MTX (3-8 g/m2), 3 cases of acral erythema were observed. Painful erythema of finger and toe pads was noted in three children 3 days to 2 weeks after MTX infusion. The lesions resolved completely after blister formation and desquamation. These patients subsequently received high-dose MTX therapy without cutaneous problems. The present work points out that the chemotherapeutic schedule need not be modified in selected patients who develop acral erythema following high-dose MTX infusion.
12
Catherine Patte, Thierry Philip, C Rodary et al. · Journal of Clinical Oncology · 1991 · 296 citations
Medicine, Oncology, Pediatrics +16
Erythema and Desquamation After High-Dose Methotrexate
L. Austin Doyle · Annals of Internal Medicine · 1983 · 77 citations